# SDR MASA200700354

- Difficulty date: June 24, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 8,511 hours, 6,361 cycles
- System (JASC): 2300 · Communications System
- Part: Fastener
- Condition: Broken
- Location: E&E Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2827 PHX.  MX FOUND A BROKEN ZIP-TIE ON A RADIO IN AVIONICS BAY.  REMOVED IT AND ACFT CONTINUED OPERATIONS.
